American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14H60) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Prakash Belkale. The strange duality conjecture for generic curves. J. Amer. Math. Soc. 21 (2008) 235-258. MR 2350055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Holger Brenner and Mordechai Katzman. On the arithmetic of tight closure. J. Amer. Math. Soc. 19 (2006) 659-672. MR 2220102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Tamás Hausel and Michael Thaddeus. Relations in the cohomology ring of the moduli space of rank 2 Higgs bundles. J. Amer. Math. Soc. 16 (2003) 303-329. MR 1949162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] E. Frenkel, D. Gaitsgory and K. Vilonen. On the geometric Langlands conjecture. J. Amer. Math. Soc. 15 (2002) 367-417. MR 1887638.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] E. Frenkel, D. Gaitsgory, D. Kazhdan and K. Vilonen. Geometric realization of Whittaker functions and the Langlands conjecture. J. Amer. Math. Soc. 11 (1998) 451-484. MR 1484882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Bert van Geemen and Aise Johan de Jong. On Hitchin's connection. J. Amer. Math. Soc. 11 (1998) 189-228.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Frances Kirwan. The cohomology rings of moduli spaces of bundles over Riemann surfaces . J. Amer. Math. Soc. 5 (1992) 853-906. MR 1145826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Carlos T. Simpson. Harmonic bundles on noncompact curves . J. Amer. Math. Soc. 3 (1990) 713-770. MR 1040197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1